# SDR DL76S030586

- Difficulty date: June 16, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N127DL
- Make and model: Boeing 767332
- Aircraft serial: 24077
- Aircraft time: 49,276 hours, 23,612 cycles
- Engine: Ge CF680A2
- Engine time: 43,993 hours, 20,826 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Link
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 43,993 hours, 20,826 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C LOG E302036 ITEM 007 DETAILS REPLACEMENT OF AFT MOUNT O/B TANGENTAL LINK DUE TO CRACK THROUGH ONE SIDE OF LINK EVEN WITH CENTERLINE OF BEARING.  CRACK WAS FOUND BY MTC ON WALK AROUND AND REPLACED.  NO OPERATIONAL PROBLEMS WERE NOTED BEFORE OR AFTER REPLACMENT.  REPLACED CRACKED LINK ON O/B AFT MOUNT NR 1 ENG PER MM.
